Aa
A
A
Close
2024351 tn?1328817178
Pain in arm after analgesic shot at hospital.
Hi

I had a recent pain shot (Morphine) from my gastroenterologist during a severe attack of Chron's disease. The medicine relieved the pain for a while and everything worked, but I notice that my arm has still been hurting and it has been a week. The pain is not awful, but my arm feels different than before. Do you guys have any ideas as to if this is anything threatening? Thanks!

Harry, San Francisco USA
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi Harry,
How are you? Are there other symptoms present?  Pain, redness, or swelling at the injection site may occur if morphine is given through intramuscular injection. If the pain persists, it is best that you have this checked by your doctor for proper evaluation.  Warm or cold compresses may help.  Take care and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Deep Vein Thrombosis Community Resources